napsgeargenezapharmateuticals domestic-supplypuritysourcelabsSarms for Saleunclez.rueudomestic

Steroids Tren Cough "The exact reasons why is right here" ~Backed with clinical studies~ FYI - This can happen with any OIL

Vision

Sponsor
PuritySourceLabs
Tren Cough "The exact reasons why is right here"

It's actually called POME, "Pulmonary Oil Microbolism".. Also - Trenbolone increases the rise of prostaglandin production

Scroll down and read #1) at bottom, this explains Tren vs other oils

CookedBlondIndigowingedparrot-small.gif


Tren Cough "The exact reasons why is right here"
Trenbolone or even any Injection cough can very well be explained ~Backed with clinical studies~
The 1st portion of this topic is my very own (Vision's) interpretation & detailed explanation on why some users may experience coughing upon injection of any oils.
Time and time again we see threads and topics containing questions & concerns about Tren cough or Post injection cough, but what exactly is it?
For some it seems to be a phenomenon in the world of PED use and some people could not come up with a definitive answer or reasonable explanation other than “You must have entered the blood stream with your oil“, or other times we see people posting ideas and theories all the while failing to provide any conclusive evidence.

Right here today we are going to review what exactly is taking place inside your body & respiratory system post injection.

Let's keep in mind that some people may very well be misinformed about this cough, at the same times others having a keen understanding of its mechanisms of action. So let's treat this as a refresher for all.
For myself I've experienced “coughing and struggling to breath” numerous times and not just from Trenbolone , furthermore I’ve experienced this with Testosterone with a IM "intramuscular Injections" injection..

Ok, now why does this take place and what is the causes and can this be avoided at all?
So, there’s a few variables that could be happening here in regards to the symptoms that someone may feel almost immediately post injection.. Some ranging from difficulties breathing, to mild or violent coughing fits, eyes watering, mild to extreme flush feeling and red of the face, feeling dizzy/faint, pressure in the chest, so on and so on.

Here's the scary part - this can actually last anywhere from 1-5 minutes and at times 5-10 mins in some cases.. In very rare instances there has been reports of it lasting up to 24-48 hrs with random coughing bouts.
I often hear people advocate that it’s the acetate ester only and others say it's mostly with potent trenbolone and that bunk trenbolone won't do this..

This is very far from the truth, however there's some traits here that bind this to such theories and understandably so.
However, this very well can happen with just about any compound regardless of the ester or parenting hormone..


What is the real initial cause of this?
Prior I stated that there’s many factors in which you could experience this. I’ll begin with the most common one and this is known as POME..

What's POME?
Pulmonary oil microembolism. It’s simply a case of acute respiratory distress/hypoxemia,
following the accidental intravenous injection of an oil steroid solution (Info about this is attached to one of the studies below in blue)..
The oily solution is carried through the blood stream tracking its way to the lungs in which the reaction of coughing is simply your bodies way of clearing it out.. This can be quite violent and very discomforting..
I had it happen with Test. It can happen with any injection.

With regards to "solution", Benzyl Benzoate/Benzyl alcohol is found present in MOST products especially UGL's

This is actually an other agent that is known for causing respiratory distress in many users..
This is a temporary acute onset of “Anaphylaxis” (Read study about this)..


Ok, can I avoid this at all?
Yes to a degree, however injection sites will vary with immune response, some areas have a heavy mapping system with veins and vessels....
Ranging from Pulmonary. pulmonary vessels are arteries that transport oxygen-poor blood from the heart’s right ventricle to the lungs. These Pulmonary veins will transport oxygen-rich blood back to the heart.

Systemic. The systemic vessels are arteries that carry oxygen-rich blood from the heart’s left ventricle to the tissues in all parts of the body. These then return oxygen-poor blood through the veins back to the heart.


Why does this seem to happen most with Trenbolone?
This is what everyone want's to know.. Hmmmm - Trenbolone increases the rise of prostaglandin production which can have great influence over bronchial constriction. Stay with me here..

What are prostaglandins?
There group of hormone like lipid compounds cells that are derived enzymatically from fatty acids that're precursors of Cyclooxygenase and Lipoxygenase.

Lipoxygenase has some dictation through pathways which is expressed through branches of bronchi, in the entire respiratory system.. When the Cox-2 lipo levels increase it tends to have restriction or expulsion in the respiratory region..Thus, this is what dictates the Tren cough.
This tends to happen more with the Ace ester as it cause a faster metabolization and a faster rise with the prostaglandin levels!


Below are some studies that may help explain in better detail for those that wish to geek-out, enjoy

Vision (Team PSL)
 
Top